# SDR COEA2012062822917

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  STR 1L - 1R FS 256.19, BL 0.00 SKIN DOUBLER REAR CUTOUT OF DAMAGE AT ZONE 1 WHICH INTERFERS WITH THE HARDPOINT INSTALLATION.  FABRICATE AND INSTALL REPAIR DOUBLER OF SKIN CUTOUT AT HP1 FS 256.19, BL 0.00 IAW M7 DRW.
